# SDR AALA20130602005

- Difficulty date: June 2, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 62,952 hours, 32,648 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Regulator Valve
- Part number: 39271411
- Condition: Inoperative
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTED BURNING ODOR IN CABIN.  EMERGENCY DECLARED FLIGHT LANDED TPA WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED LT AND RT AIR CONDITION REGULATOR VALVES.  SYS GROUND CHECK NORMAL OPERATION.
